Homotopic duality for spaces with a group of operators
Doklady Akademii Nauk, Tome 136 (1961) no. 1, pp. 43-46
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_136_1_a10,
author = {A. S. Schwarz},
title = {Homotopic duality for spaces with a group of operators},
journal = {Doklady Akademii Nauk},
pages = {43--46},
year = {1961},
volume = {136},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_136_1_a10/}
}
A. S. Schwarz. Homotopic duality for spaces with a group of operators. Doklady Akademii Nauk, Tome 136 (1961) no. 1, pp. 43-46. http://geodesic.mathdoc.fr/item/DAN_1961_136_1_a10/